# SDR FDEA201811013079

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 84,846 hours, 19,483 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 4059001908
- Part serial: 91090384
- Condition: Failed
- Location: Nr 2 Fcc
- Part time: 17,660 hours, 4,438 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL200,  RECEIVED A LEVEL 2 STAB OUT OF  TRIM WARNING.   SWITCHED AUTOPILOT IAW QRH.  AUTOPILOT 2 WOULD DISCONNECT BECUASE OF STAB TRIM  INOPERATIVE.  AUTOPILOT 1 CONTINUED TO DISPLAY STAB OUT OF TRIM.  INTERROGATED BOTH FCCS. NR 1 FCC HAS NO FAULTS FOR  LAST SEVEN FLT LEGS AND NO CURRENT FAULTS.   NR 2 FCC HAS A CURRENT FAULT OF ELEV ACT-RIB.   FCC NR 2 HAS SEVERAL RECORDED FAULTS FROM LAST FLT LEG:  FCC-2.  ELEV ACT-LOB, ELEV ACT-RIB. ELEV ACT-RIB.  ELEV ACT-RIB.  ELEV ACT-LOB AND FCC-2.  ELEV ACT-RIB, ELEV ACT-LOB.  SHORTLY AFTER  ALIGNING IRUS,  RECEIVED SEL LSAS RIB OFF AND SEL  LSAS LOB OFF ALERTS WITH ACOMPANYING LSAS CHANNEL FAILED MESSEGES.  ACCOMPLISHED NR 2 FCC RTS AND RTS FAILED WITH NR 2 FCC BEING THE PROBABLE CAUSE.  MX  PERFORMED AMM 22-00-00-5.  REMOVED AND REPLACED THE NR 2 FCC STAB TEST PASSED IAW AMM 22-01-03-4,  ACFT OK TO CONTINUE.
